I Just Don T Know If I Am Or Not

2 Replies
mary - December 22

I have been on the pill for 3 months and was two weeks late on my period and when it did come in was for two day and guwy and ever time i laugh, snizz, or cough i p___s my pants i also can't be in a car very long because i start throwing up and i am really emotional all i do is cry and my nipples are very tender and changing colors. do u think i am

 

Jenelle - December 23

I just had a period a month ago. Two weeks after I went off I saw a little boold when I want to the bathroom. That was just for one day. Also for the last 5 weeks my stomach has been real upset. Everything make me sick. My brest are also very sore. And I am scared. I have to use the rest room every two hours. Even when I don't drink anything. Can I be pregnant?

 

Christine - December 23

Mary it is still likely to get pregnant while using b/c pills...nipple tenderness and emotional changes are symptoms...I think it would be too early for you to be leaking while laughing, sneezing, and coughing but I could be wrong..try a hpt...good luck

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?